# SDR DXTA2009050703637

- Difficulty date: May 6, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N722QS
- Make and model: Gulstm 200
- Aircraft serial: 093
- Aircraft time: 4,579 hours, 2,787 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR THROUGHOUT THE CABIN AND COCKPIT. NO SMOKE NOTED. DESCENDED TO LOWER FLT LEVEL AND ODOR WENT AWAY. ACCOMPLISHED EMERGENCY LANDING.  ERRATIC BEHAVIOR NOTED OF RT AVIONICS MASTER AND CABIN ENTERTAINMENT SYS.  INSPECTED WIRES AND ASSOCIATED EQUIPMENT BEHIND THE OVERHEAD SWITCH PANEL, CIRCUIT BREAKER PANEL, SIDE WALLS, GALLEY, AND LAV IAW MM 24 AND WDM GA21-20022. PERFORMED THE OP'S CHECKS OF THE WINDSHIELD HEAT AND BAGGAGE HEAT REFERENCING THE QRH. PERFORMED THE GENERATOR LOAD SHED OP'S CHECK IAW MM 24-30-00. PERFORMED EMERGENCY LIGHTS OP'S CHECK IAW MM 33-50-00. NO DEFECTS NOTED AT THIS TIME.
